# SDR P5CA9500584

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Corroded
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BOTH HINGES FITTING SIDES RIGHT WING KRUGER LEADING EDGE FLAP NR 15.  MANUFACTURED PLATE SUPPORT PER 51-20-01, INSTALLED PER 51-30-02.
